Meeting Title	In-Person FEI Vaulting Seminar for Vaulting Judges, Stewards and NF Representatives
Date	Friday 18 October – Sunday 20 October 2024
Time	Friday 9:00-18:00 (CEST) Saturday 9:00-18:00 (CEST) Sunday 08:30-13:00 (CEST)
Location	Saumur (FRA)

Agend	a				
Pt.	Topic		Speaker*	Time (min)	Annex
		Annex: X = attached; *= In your possession; **=to be emailed by [format: dd.mm.yyyy] *The complete list of speakers can be found at the end of the agenda			
Day 1	Day 1: Friday, 18 October 2024				
	Welcome desk, registration		FFE	08:45 - 09:00	
	Welcome & Introduction		FFE/IFCE	9:00 - 9:15	
	FEI Vaulting Update		RMU	9:15 - 09:45	
	Guidelines and Rules changes 2	025	PK	09:45 - 10:15	
	Vaultireins Conclusion on the side rein study		SB/ARI/IFC E	10:15 - 11:00	
	BREAK (20 minutes)			11:00 - 11:20	
	Horse -Quality of the trot (fit to compete) -Quality of the canter		IFCE/RdB	11:20 -13:00	

	LUNCH		13:00 - 14:00	
	Horse Score	LB-VTC	14:00 -15:00	
	VaultAbility A2	LB-VIC	14.00 -15.00	
	Dance in 3D This session aims to give participants a shared understanding of different dance styles, using video examples to illustrate both the styles and the terminology used to describe them.	RB/AR/LL	15:00 - 16:00	
	BREAK (15 minutes)		16:00 - 16:15	
	Components of Movement That session will focus on exploring the different elements of movement in artistic.	RB/AR/LL	16:15 - 17:15	
	Judging Horse Score, VaultAbility A2	RdB	17:15 - 18:00	
	Tour of the stables and training facilities/approaches (optional)	MM	18:00 -19:00	
	Cocktail & Dinner (Included in the participants fee)		19:00 - 20:30	
	Gala du Cadre Noir (Included in the participant fee)		21:00 - 22:45	
Day 2: Saturday, 19 October 2024				
	Introduction	RdB	09:00 - 09:15	
	Free Test 2026 Concept	VTC-WG	9:15 - 11:15	
	BREAK (15 minutes)		11:15 - 11:30	
	Free Test 2026 Concept Including discussion	VTC-WG	11:30 - 13:00	
	LUNCH (1 hour)		13:00 - 14:00	

	Evolution of Artistic Vision in Equestrian Vaulting This session will look at the history of equestrian vaulting, offering insight into how artistic styles and interpretations have evolved over time.	RB/AR/LL	14:00 - 15:45		
	BREAK (15 minutes)		15:45 - 16:00		
	Judging Consideration and harmony with the Horse (COH)	RdB	16:00 - 17:00		
	Artistic Score Guidelines in other sports Comparison of 3 Guidelines - artistic swimming, skating and vaulting. This section will provide information on how other sports approach the Artistic assessment, including clarifying terminology and enhancing the focus on choreography.	RB/AR/LL	17:00 - 18:00		
	Convivial Evening with dinner (restaurant to be confirmed) (Optional and at the expense of participants)		19:30		
Day 3: S	Day 3: Sunday, 20 October 2024				
	Q&A (based on the survey from Friday)	RdB	08:30 - 09:30		
	Conclusion of the Seminar	PK	09:30 - 10:00		
	Technical Test Catalogue 2026	LL/VTC	10:00 - 10:30		
	BREAK (15 minutes)		10:30 - 10:45		
	Technical Test/video judging/other topics	LL/PK/VTC	10:45 - 12:30		
	What makes good lunging for A3	LB	12:30 - 13:00		

Maintenance Course for Vaulting Judges (Compulsory Test, Technical Test, Music Interpretation)	RdB	10:30 - 13:00	
LUNCH		As from 13:00	

List of speakers

- Fédération Française d'Équitation (FFE)
- Institut Français du cheval et de l'équitation (IFCE)
- Vaulting Technical Committee (VTC)
- Emmanuelle Druoton (ED): Veterinary
- Sophie Biau (SB): Research and Development Engineer IFCE
- Alice Ruet (ARU): Ethologist / Research and Development Engineer IFCE
- Rob de Bruin (RdB): Course Director FEI Vaulting Seminar and Level 4 Judge
- Ronan Murphy (RMU): FEI Vaulting Director
- Romain Bernard (RB): Choreographer French Vaulting Team
- Manon Moutinho (MM): French National Team Coach
- Pavla Krauspe (PK): Chair of the Vaulting Technical Committee, Level 4 Judge
- Lise Berg (LB): Vaulting Technical Committee Member, Veterinary and Level 3 Judge
- Lambert Leclezio (LL): Athlete's Representative Vaulting Technical Committee
- Alison Rimaud (AR): Level 3 Judge
- Free Test 2026 Working Group (WG)